# SDR 96ZZZX5313

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N159AC
- Make and model: Skrsky S64F
- Aircraft serial: 64084
- Engine: Pwa JFTD12A5A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tablock
- Part number: 536210
- Condition: Missing
- Location: Third Stage Disk
- Part time: 1,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TABLOCK FOUND MISSING AT HIDDEN DAMAGE INSPECTION CONDUCTED ON COMPRESSOR BEING PROCESSED INTO THE REPAIR STATION ON 1-26-96.  THE LAST OVERHAUL WAS PERFORMED BY EAC ON 8-4-94.  WHEN INSPECTING THE COMPRESSOR THROUGH THE INLET, CONTACT OF 3RD STAGE BLADE NOTED ON FACE OF 4TH STAGE STATOR NEAR CENTERLINE OF ENGINE (ROOT END OF BLADE).  THE BLADE MOVED AFT CONTACTING FRONT OF STATOR DUE TO TABLOCK FAILURE.  THIS IS THE 4TH OCCURRENCE OF TABLOCK FAILURE NOTED BY ERICKSON SINCE 1994.  ALL PROBLEMS HAVE BEEN REPORTED TO THE MANUFACTURER.
